# SDR SWAA001188

- Difficulty date: July 1, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 11,367 hours, 9,900 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964421
- Condition: Inoperative
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN AUTO PRESS CONTROL INOPERATIVE AT 35,000 FEET.         FOUND LT A/C PACK VALVE INOP, R&R SAME PER MM.
